MAUDE Adverse Event Report: FUTUREMATRIX INTERVENTIONAL DORADO PTA BALLOON DILATATION CATHETER

FUTUREMATRIX INTERVENTIONAL DORADO PTA BALLOON DILATATION CATHETER
Catalog Number DR8074
Medical Device Problem Codes Break (1069); Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No medical records or no medical images have been made available to the manufacturer.As the lot number for the device was provided, a review of the device history records is pending.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that a balloon was allegedly dilated from 4 atm to 20 atm to treat a thrombotic lesion.When the balloon was inflated to 20 atm the balloon allegedly ruptured.Reportedly, the health care provider used another balloon catheter to complete the procedure.There was no reported patient injury.
 
Additional Manufacturer Narrative
Manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.This is the only complaint reported to date for this lot number and failure mode labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.Investigation review: the device was returned for evaluation.A visual inspection did not find any indications of balloon rupture.The device was inflated and water was seen exiting a partial break at the proximal balloon butt joint.Therefore, the investigation is confirmed for a break.However, when the balloon took its shape when partially inflated, no circumferential ruptures were noted.Therefore, the investigation is unconfirmed for the reported circumferential rupture.It is unknown if the identified leak was perceived as the reported circumferential rupture, while in the patient.However, the definitive root cause for the identified break or reported rupture could not be determined based on the available information.The complaint frequency analysis concluded that the complaint frequency is not increasing and the threshold has not been exceeded.The facts from the investigation (i.E., cfa output, similar complaints, previous investigation information, etc.) were entered into the corporate decision reference form (drf).Based on the drf, no additional action and/or corrective action are required at this time.
 
Event or Problem Description

Brand Name
DORADO PTA BALLOON DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
FUTUREMATRIX INTERVENTIONAL
1605 enterprise street
athens TX 75751
MDR Report Key7387376
Report Number2020394-2018-00323
Device Sequence Number1067851
Product Code DQY
UDI-Device Identifier00801741058981
UDI-Public(01)00801741058981
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K072283
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDR8074
Device Lot Number93LZ0043
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2018
Initial Date Received by Manufacturer 03/06/2018
Supplement Date Received by Manufacturer05/07/2018
Initial Report FDA Received Date03/30/2018
Supplement Report FDA Received Date06/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient Weight50